# SDR DALA2021051002603

- Difficulty date: May 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 58,427 hours, 27,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Sign
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7643446) DURING INSPECTION FOUND MID EXIT SIGN AFT FACEPLATE IS MISSING. INSTALLED LENS COVER ON EXIT SIGN REF B737 AMM 33-51. CHECKED OK FOR SVC.
